Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

I had PCOD problem and the last two cycles of IUI ended with miscarriage,I am really confused

I am 26 years old. Married for the past 4 years. We are trying to conceive for more than a year. Before 8 or 9 months we tried 3 cycles of IUI since I had PCOD problem and the last two cycles of IUI ended with miscarriage .So my doctor advised me to take a break of 6 months and put me in Metformin medication.Since then I am having irregular periods.In the mean while I also moved to another city with my family. On June 26th 2010 I went to consult to a new doctor with all my history. She had given me me prate 10 mg for 10 days , and after my cycle starts. I should have another tablet from the day 3 of my cycle to 7th day.Then another tablet from the 16th day to 26th day. I am sorry I could not remember the names of the tablet. What's your opinion about her prescription ? Am I going in the correct way? After 10 days of meprate how many I have to wait for my cycle to start? Will there be any sideaffects for the tablets which I am taking?
Asked On : Mon, 5 Jul 2010
Answers:  2 Views:  379
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
  User's Response
welcome to need to mention the names of the tablets in detail .I can certainly help you as i m working in th fertility hospital.If you need any assistance contact me on my mail id with all the details.
Answered: Sun, 14 Aug 2011
Orthopaedic Surgeon Dr. Praveen Tayal's  Response

Thanks for writing to us.

Your doctor has given you the right prescription. After finishing Meprate, your periods will start in 2-3 days. Rest of the tablets she has given you to induce ovulation so that you can conceive by natural method. You must follow her advice properly as she is inducing your ovulation.

I hope this information has been both informative and helpful for you.


Dr. Praveen Tayal

Answered: Mon, 17 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor